# SDR CA020207003

- Difficulty date: January 18, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Malfunctioned
- Location: Anit Skid
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI- ANTI-SKID TEST FAILURE - WIRES BG15B20BLU & GB30B20WHT - SUSPECT CYCLIC FAILURE.
